×

zbMATH — the first resource for mathematics

Subsemigroups of simple semigroups. (English) Zbl 0122.02402

MSC:
20M10 General structure theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] R. H. Bruck: A survey of binary systems. Ergebnisse der Math., Neue Folge, Vol. 20, Springer, 1958. · Zbl 0081.01704
[2] A. H. Clifford: Semigroups without nilpotent ideals. Amer. J. Math. 71 (1949), 834-844. · Zbl 0045.30101
[3] A. H. Clifford G. B. Preston: The algebraic theory of semigroups. Vol. I. Math. Surveys, No. 7, Amer. Math. Society, Providence, R. I., 1961. · Zbl 0111.03403
[4] Є. С Ляпин: Полугруппы. Гос. изд. физ.-мат. лит., Москва, 1960, 1 - 592. · Zbl 1004.90500
[5] K. Numakura: On bicompact semigroups. Math. J. Okayama Univ. 1 (1952), 99-108. · Zbl 0047.25502
[6] G. B. Preston: Embedding any semigroup in a D-simple semigroup. Trans. Amer. Math. Soc. 93 (1959), 351-355. · Zbl 0090.24302
[7] D. Rees: Note on semigroups. Proc. Cambridge Philos. Soc. 37 (1941), 434 - 435. · Zbl 0063.06456
[8] R. P. Rich: Completely simple ideals of a semigroup. Amer. J. Math. 71 (1949), 883 - 885. · Zbl 0041.35801
[9] Št. Schwarz: Probabilities on non-commutative semigroups. Czechoslovak Math. J. · Zbl 0137.35302
[10] А. К. Сушкевич: Теория обобщенных групп. Гос. научно-тех. изд. Украины, Харьков-Киев, 1937, 1-176. · Zbl 0131.10103
[11] A. D. Wallace: A note on mobs. Ann. Acad. Brasil. Ci. 24 (1952), 329-336. · Zbl 0049.01503
[12] W. M. Faucett R. J. Koch K. Numakura: Complements of maximal ideals in compact semigroups. Duke Math. J. 22 (1955), 655 - 662. · Zbl 0065.25303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.